MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 4 X 13MM; DENTAL IMPLANT
Catalog Number INT413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implants located in dental positions number #13 #23 #16 & #26 failed due to peri-implantitis.The procedure was concluded by placing another implants.Patient felt pain and site presented inflammation and edema.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).D10.Concomitant medical products int413 -osseotite, tapered certain, implant 4 x 13mm lot 2019091883 x2 and int415.Osseotite tapered certain implant 4 x 15mm, lot 2019040852.H6: event problem codes ¿ patient code: 1932 inflammation, 4577 edema.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17815455
Report Number0001038806-2023-01848
Device Sequence Number2302489
Product Code DZE
UDI-Device Identifier00844868006664
UDI-Public(01)00844868006664(17)241010(10)2019091883
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/09/2024
Device Catalogue NumberINT413
Device Lot Number2019091883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE
Patient Age70 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic